# SDR UPS04441897

- Difficulty date: January 27, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14935157075
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT OF BULK CARGO COMPT- RT STA 2180 - 2200 STRINGER L51 FOUND CRACKED.  DEFECTIVE AREA STRINGER REPAIRED AS PER SRM 53-10-03 FIG 14.
